# SDR 97ZZZX4207

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB3368K
- Aircraft: N34ME
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870045
- Engine: Cont TSIO360*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Part number: 630119
- Condition: Broken
- Location: Lt Engine
- Component: 6405636A1
- Stage of operation: CR
- Nature of condition: K, Y
- Precautionary procedure: O

## Discrepancy

FITTING BROKE IN THREADS WHERE THEY SCREW INTO THROTTLE CONTROL.  ENGINE QUIT IN FLIGHT.  CONTINUED FLIGHT ON OTHER ENGINE TO BNA.  PILOT SAW FUEL COMING FROM COWLING AFTER ENGINE QUIT.  REMOVED AND REPLACED BROKEN FITTINGS.  LEAK AND OPS CHECK OK.  FITTING APPEARED DAMAGED BY PREVIOUS REMOVAL ATTEMPT.  THIS AREA IS MISTAKEN FOR HAVING A SCREEN TO INSPECT, BUT NO SCREEN IS INSTALLED.
